Options on the minimum or the maximum of two average prices

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

10 Scopus Citations
View graph of relations

Author(s)

Related Research Unit(s)

Detail(s)

Original languageEnglish
Pages (from-to)183-204
Journal / PublicationReview of Derivatives Research
Volume3
Issue number2
Publication statusPublished - 1999

Abstract

This paper studies options on the minimum/maximum of two average prices. We provide a closedform pricing formula for the option with geometric averaging starting at any time before maturity. We show overwhelming numerical evidence that the variance reduction technique with the help of the above closed-form solution dramatically improves the accuracy of the simulated price of an option with arithmetic averaging. The proposed options are found widely applicable in risk management and in the design of incentive contracts. The paper also discusses some parity relationships within the family of average-rate options and provides the upper and lower bounds for the proposed options with arithmetic averaging. © 2000 Kluwer Academic Publishers,.

Research Area(s)

  • Average-rate, Incentive contract, Option, Rainbow, Risk management

Citation Format(s)

Options on the minimum or the maximum of two average prices. / Wu, Xueping; Zhang, Jin E.

In: Review of Derivatives Research, Vol. 3, No. 2, 1999, p. 183-204.

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review